Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Ovulation pain, lower back pain, abdominal pain, gas. Cure for symptoms?

Hi i have had ovulation pains on 25th of september and on the 26th . It stopped for a few days now again i am hvin dull lower back and abdominal ache and been very gassy lately. I had sex on 22 , 23,24 , 26,27 and 28 . I suppose to ovulate on 24 or 25th of sept and have my periods on 9 october. Why am i having those pains ??
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.

The possibilities are:
If you had intercourse around the time of ovulation then there is possibility of pregnancy, this type of pain etc can be seen in early pregnancy while implantation will be going on.
Some women may have pain of premenstrual syndrome some days before periods, so that may also be one reason.
So you wait till your expected date of periods and undergo preferably blood test or urine test for pregnancy to rule out the possibility of pregnancy.

Take care.

Answered: Wed, 3 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor